# SDR REXA2022082800704

- Difficulty date: August 24, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ANGLE C AT INTERCOSTAL DD7A FOUND TO BE CORRODED.  REMOVED AND REPLACED INTERCOSTAL IAW CRJ-900 SRM 51-42-21-001-001-A01 AND 51-40-11-001-001-A01.
